Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Formal groups and Hopf algebras over discrete rings


Authors: Robert A. Morris and Bodo Pareigis
Journal: Trans. Amer. Math. Soc. 197 (1974), 113-129
MSC: Primary 14L05
MathSciNet review: 0366935
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theory of formal schemes and groups over abitrary rings is presented. The flat formal schemes in this theory have coalgebras of distributions which behave in the usual way. Frobenius and Verschiebung maps are studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14L05

Retrieve articles in all journals with MSC: 14L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0366935-2
PII: S 0002-9947(1974)0366935-2
Article copyright: © Copyright 1974 American Mathematical Society